# SDR HNAA2018091100219

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 46,971 hours, 39,748 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL EICAS MSG AFTER T/O WITH SPOILERS INDICATING INTERMITTENTLY OPEN-CLOSE. INSPECTED AND CLEANED ALL INBOARD SPOILER CONNECTORS. PERFORMED OPS CHECK OF SPOILER SYSTEM IAW AMM 27-63-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. OKAY FOR SERVICE.
